Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 1, Pages 43-56

Stabilization of nonlinear discrete-time systems via a digital communication channel

1Institute of Mathematics, 18 Hoang Quoc Viet Road, Cau Giay, Hanoi 10307, Vietnam
2School of Electrical Engineering & Telecommunications, University of New South Wales, Sydney 2052, Australia

Received 22 March 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Vu N. Phat, “Global stabilization for linear continuous time-varying systems,” Applied Mathematics and Computation, vol. 175, no. 2, pp. 1730–1743, 2006. View at Publisher · View at Google Scholar
  • Claudio Cuevas, and Carlos Lizama, “Semilinear evolution equations on discrete time and maximal regularity,” Journal of Mathematical Analysis and Applications, vol. 361, no. 1, pp. 234–245, 2010. View at Publisher · View at Google Scholar
  • Ratchagit, and Vu N. Phat, “Stability of Lu's system,” ICCET 2010 - 2010 International Conference on Computer Engineering and Technology, Proceedings, vol. 6, pp. V6648–V6651, 2010. View at Publisher · View at Google Scholar
  • Airton Castro, and Claudio Cuevas, “Perturbation theory, stability, boundedness and asymptotic behaviour for second order evolution equation in discrete time,” Journal of Difference Equations and Applications, vol. 17, no. 3, pp. 327–358, 2011. View at Publisher · View at Google Scholar
  • Claudio Cuevas, Mario Choquehuanca, and Herme Soto, “Asymptotic analysis for Volterra difference equations,” Asymptotic Analysis, vol. 88, no. 3, pp. 125–164, 2014. View at Publisher · View at Google Scholar